# SDR CALA2013111292857

- Difficulty date: November 8, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL CORRODED ON OTBD FLANGE AT FR 68.  REPAIR ACCOMPLISHED IAW SRM53-41-14 TABLE 202, FIG 201, REPAIR PRINCIPAL 5.  CAT A REPAIR NO SRI REQUIRED IAW TABLE 202.
